# SDR DALA13061945639

- Difficulty date: November 18, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 51,141 hours, 20,386 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 395-405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK SUPPORT CORRODED AT BS 395 AND 405 RBL-45.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.   REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02 PAGE 2-3 AND 6-7.
